Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

A complete elementary proof that Hilbert space is homeomorphic to the countable infinite product of lines


Authors: R. D. Anderson and R. H. Bing
Journal: Bull. Amer. Math. Soc. 74 (1968), 771-792
MathSciNet review: 0230284
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1968-12044-0
PII: S 0002-9904(1968)12044-0